# SDR CALA9601356

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM AND SUPPORT CORRODED AT AFT CABIN L-2 DOOR THRESHOLD, STA 986.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-9, 51-10-2 AND 51-30-2.
